An 85-year old female with history of recurrent Streptococcus Agalactiae bacteremia with cardiovascular implantable electronic device lead vegetations and bilateral hip arthroplasties presented to the Emergency Department with concern for right hip cellulitis. Culture of joint aspirate was performed and grew Strep Agalactiae. The patient declined orthopedic surgical intervention and was started on intravenous antibiotics then transitioned to daily moxifloxacin 400mg by mouth. After several weeks of moxifloxacin therapy, the patient developed low grade fevers, malaise, and painful cutaneous lesions on both hands Figure 1 and 2. Laboratory evaluation was significant for an elevated ESR 86mmhr, CRP22mgdL and a normal WBC count. She was referred to dermatology for evaluation and a biopsy of a representative lesion was performed with a clinical differential diagnosis of Sweet syndrome, Janeway lesions, and erythema muliforme.
San Antonio Uniformed Services Health Education Consortium (SAUSHEC) Research Day, 25 Apr 2019, 25 Apr 2019,